Health knowledge made personal
Join this community!
› Share page:

Has anyone had any problem with their eyes while taking lamictal


Posted by kffdfemale

I was sitting this afternoon and my sister saw that I had a bright red line going around my eye. I have had a blood clot in that eye the left. I was wondering if anyone else has had any problems with this sort of thing. I just started lamictal last week.
 
Answers (1)
Sort by: Newest first | Oldest first

 

 

Here are the most common side effects of Lamictal:
  • Dizziness -- in up to 54 percent of people
  • Double vision -- up to 49 percent
  • Headaches -- up to 29 percent
  • Coordination problems -- up to 28 percent
  • Blurred vision -- up to 25 percent
  • Nausea -- up to 25 percent
  • Vomiting -- up to 20 percent.

As you can see, vision problems occur somewhat frequently. Speak to your doctor ASAP.

NOTICE: The information provided on this site is not a substitute for professional medical advice, diagnosis, or treatment. Never delay or disregard seeking professional medical advice from your physician or other qualified health provider because of something you have read on Wellsphere. If you have a medical emergency, call your doctor or 911 immediately.
Post an answer
Write a comment: